# SDR ABXR2012022000027

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 90,297 hours, 24,302 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W902101516
- Condition: Arced
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND WIRE W9021-015-16 SHOWING SIGNS OF ARCING.  R & R AFFECTED WIRE IAW SWPM.
